# SDR REXA2013091901740

- Difficulty date: September 19, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N8710A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7710
- Aircraft time: 23,923 hours, 21,363 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS HALF SPEED MESSAGE AFTER SELECTING FLAPS 45.  RESET FLAPS,  OPS CHECKED GOOD IAW AMM 27-54-00.  ACFT OK FOR SERVICE.
